# SDR UALA2013010900154

- Difficulty date: January 9, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 71,732 hours, 21,147 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 0000
- Part serial: 0000
- Condition: Cracked
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER HAS A CRACK FROM AFT FASTENER HOLE TO THE END BS 1720 S-14L.     INSTALLED STRINGER SPLICE.
